# SDR SWIA201334757

- Difficulty date: September 24, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,130 hours, 48,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT POD IN CEILING BURNED OUT.  FLT#5441 RELAMPED.
